# SDR JJBA201028812

- Difficulty date: February 1, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 25,250 hours, 35,466 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AT ROTATION ANOTHER ACFT SAID THEY SAW FUEL LEAKING FROM THE LT WING.  RETURNED TO FIELD, THE FIRE TRUCKS DID NOT SEE ANY THING OUT OF OUT OF ORDER. MX DID A GVI OF THE ACFTS FUEL SYS, FOUND NOTHING. THIS ACFT WAS RELEASED. NO OTHER PROBLEMS HAVE OCCURRED.
